Previous |  Up |  Next

Article

Title: Iterations of linear bounded operators in non self-adjoint eigenvalue problems and Kellogg's iteration process (English)
Author: Marek, Ivo
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 4
Year: 1962
Pages: 536-554
Summary lang: Russian
.
Category: math
.
MSC: 47.35
idZBL: Zbl 0192.23701
idMR: MR0149297
.
Date available: 2008-06-09T13:16:11Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100538
.
Reference: [1] И. С. Березин H. П. Жидков: Методы вычислений II.Москва 1959. Zbl 0229.54002
Reference: [2] И. А. Биргер: Некоторые математические методы решения инженерных задач.Москва 1956. Zbl 0995.90522
Reference: [3] L. Collatz: Numerische Behandlung von Differentialgleichungen.Berlin - Göttingen - Heidelberg 1951. Zbl 0054.05101, MR 0043563
Reference: [4] R. A. Frazer W. J. Duncan A. R. Collar: Elementary Matrices and Some Applications to Dynamics and Differential Equations.Cambridge 1947. MR 0019077
Reference: [5] I. M. Gelfand: Lineární algebra.Praha 1953.
Reference: [6] Д. Ф. Харазов: О некоторых свойствах линейных операторов обеспечивающих справедливость теории Гильберта-Шмидта.Усп. мат. наук XII (1957), 4, 201 - 207. Zbl 0995.90594
Reference: [7] J. Kolomý: On Convergence of the Iterative Methods.Comment. Math. Univer. Carol. I. 3 1960, 18-24.
Reference: [8] F. Riesz В. Nagy: Leçons d'analyse fonctionelle.Budapest 1953.
Reference: [9] A. E. Taylor: Spectral Theory of Closed Distributive Operators.Acta Math. 84 (1951), 189-223. Zbl 0042.12103, MR 0040582, 10.1007/BF02414854
Reference: [10] В. С. Владимиров: Об одном интегро-дифференциальном уравнении.Изв. Акад. Наук СССР, сер. матем. 21 (1957) 3-52. Zbl 0995.90594
Reference: [11] B. C. Владимиров: Численное решение кинетического уравнения для сферы.Вычислительная математика 3 (1958), 3 - 33. Zbl 0995.62501
Reference: [12] Б. 3. Byлих: Введение в функциональный анализ.Москва 1959.
Reference: [13] R. Wavre: L'iteration directe des operateurs hermitiens et deux theorémes qui en dependent.Comm. Math. Helv. 15 (1943), 299-317. MR 0010263, 10.1007/BF02565647
Reference: [14] R. Wavre: L'iteration directe des operateurs hermitiens.Comm. Math. Helv. 16 (1944), 65-72. MR 0010262, 10.1007/BF02568565
Reference: [15] H. Wielandt: Das Iterationsverfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben.Math. Zeitschrift 50 (1944), 93 -143. Zbl 0061.26105, MR 0017460, 10.1007/BF01312438
Reference: [16] A. C. Zaanen: Über vollstetige symmetrisch und symmetrisierbare Operatoren.Nieuw Archief voor Wiskunde, (2) 22 (1948), 57-80. MR 0015661
Reference: [18] А. С Zaanen: On Linear Functional Equations.Nieuw Archief voor Wiskunde, (2) 22 (1948), 269-282. Zbl 0030.03402, MR 0024070
.

Files

Files Size Format View
CzechMathJ_12-1962-4_6.pdf 2.449Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo